VOL. 67 · NO. 3 | July, 2015
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 67 (3), (July, 2015)
No abstract available
Articles
R. İnanç BAYKUR, Seiichi KAMADA
J. Math. Soc. Japan 67 (3), 877-901, (July, 2015) DOI: 10.2969/jmsj/06730877
KEYWORDS: broken Lefschetz fibration, ‎classification‎, 57N13, 57M99, 57R17
Carlos OLMOS, Richar RIAÑO-RIAÑO
J. Math. Soc. Japan 67 (3), 903-942, (July, 2015) DOI: 10.2969/jmsj/06730903
KEYWORDS: normal holonomy, orbits of s-representations, Veronese submanifolds, 53C40, 53C42, 53C29
Yoko UMETA
J. Math. Soc. Japan 67 (3), 943-978, (July, 2015) DOI: 10.2969/jmsj/06730943
KEYWORDS: the exact WKB analysis, Painlevé hierarchy, instanton-type solutions, 34E20, 34M25, 34M55
Claude LEBRUN
J. Math. Soc. Japan 67 (3), 979-1021, (July, 2015) DOI: 10.2969/jmsj/06730979
KEYWORDS: Einstein metric, edge-cone metric, orbifold, Seiberg–Witten invariant, Scalar curvature, Weyl curvature, 53C25, 53C21, 57R18, 57R57
Teppei KOBAYASHI
J. Math. Soc. Japan 67 (3), 1023-1042, (July, 2015) DOI: 10.2969/jmsj/06731023
KEYWORDS: time periodic solutions, the Navier–Stokes equations, the Poiseuille flow, 35Q30, 76D05
Keiichi GUNJI
J. Math. Soc. Japan 67 (3), 1043-1067, (July, 2015) DOI: 10.2969/jmsj/06731043
KEYWORDS: Siegel modular forms, Eisenstein series, 11F46, 11F30
Shingo SAITO, Noriko WAKABAYASHI
J. Math. Soc. Japan 67 (3), 1069-1076, (July, 2015) DOI: 10.2969/jmsj/06731069
KEYWORDS: finite multiple zeta value, sum formula, 11M32, 05A19
Katsuei KENMOTSU, Takeyuki NAGASAWA
J. Math. Soc. Japan 67 (3), 1077-1108, (July, 2015) DOI: 10.2969/jmsj/06731077
KEYWORDS: mean curvature, generalized rotational hypersurfaces, 53C42, 34A12
Kenichiro TANABE
J. Math. Soc. Japan 67 (3), 1109-1146, (July, 2015) DOI: 10.2969/jmsj/06731109
KEYWORDS: vertex algebra, twisted module, 17B69, 17B68
Yukiko FUKUKAWA, Megumi HARADA, Mikiya MASUDA
J. Math. Soc. Japan 67 (3), 1147-1159, (July, 2015) DOI: 10.2969/jmsj/06731147
KEYWORDS: equivariant cohomology, Peterson variety, flag variety, regular sequence, 55N91, 14M15, 14N15
Makiko Sumi TANAKA, Hiroyuki TASAKI
J. Math. Soc. Japan 67 (3), 1161-1168, (July, 2015) DOI: 10.2969/jmsj/06731161
KEYWORDS: real form, Hermitian symmetric space, antipodal set, 53C40, 53D12
Anh T. TRAN
J. Math. Soc. Japan 67 (3), 1169-1178, (July, 2015) DOI: 10.2969/jmsj/06731169
KEYWORDS: left-orderable group, L-space, cyclic branched covering, two-bridge knot, 57M27
Jianquan GE, Zizhou TANG, Wenjiao YAN
J. Math. Soc. Japan 67 (3), 1179-1212, (July, 2015) DOI: 10.2969/jmsj/06731179
KEYWORDS: isoparametric hypersurface, constant mean curvature, rank one symmetric space, Riccati equation, Chern Conjecture, 53C42, 53C24
Danny CALEGARI, Koji FUJIWARA
J. Math. Soc. Japan 67 (3), 1213-1226, (July, 2015) DOI: 10.2969/jmsj/06731213
KEYWORDS: growth functions, hyperbolic groups, Patterson–Sullivan measures, rational functions, 20F67, 05C30, 05A15, 37D40
Jin-ichi ITOH, Costin VÎLCU
J. Math. Soc. Japan 67 (3), 1227-1238, (July, 2015) DOI: 10.2969/jmsj/06731227
KEYWORDS: Cut locus, graph, 53C22, 05C62
Mikhail I. BELISHEV, Naoki WADA
J. Math. Soc. Japan 67 (3), 1239-1274, (July, 2015) DOI: 10.2969/jmsj/06731239
KEYWORDS: metric graph, Controllability, reachable sets, self-adjoint operator algebras, inverse problems on graphs, 46Lxx‎, 34B45, 35Qxx, 35R30
Ryuichi ASHINO, Takeshi MANDAI, Akira MORIMOTO
J. Math. Soc. Japan 67 (3), 1275-1294, (July, 2015) DOI: 10.2969/jmsj/06731275
KEYWORDS: orthonormal wavelet, multiresolution analysis, Meyer wavelet, scaling function, fractional Hilbert transform, ‎42C40, 44A15
Back to Top